# SDR AALA202509178016

- Difficulty date: September 2, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,104 hours, 15,313 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Pad
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN: RIGHT HAND AFT EMERGENCY EXIT WHEN POSITIONED IN THE OPEN POSITION, AFT SIDE, LOWER STOP PAD IS ASKEW. INSTALLED NEW STOP PAD ON RIGHT HAND AFT EMERGENCY EXIT DOOR. PER AMM 52-22-01.
